# SDR C7WA200200002

- Difficulty date: May 21, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-200
- Aircraft serial: 20725
- Aircraft time: 46,877 hours, 49,123 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 92087H8098
- Condition: Broken
- Stage of operation: CR
- How discovered: C
- Nature of condition: O, Z
- Precautionary procedure: A, B, G, I

## Discrepancy

CRUISING AT 33,000 FEET FROM DAY TO BOS CAPTAINS L-1 WINDSHIELD OUTER AND INNER PANES SHATTERED.  AIRSPEED WAS MACH .76.  DONNEDE OXYGEN MASKES AND DESCENDNED TO 11,000 FEET AS INSTRUCTED BY ATC.  FURTHER DESCENDED TO 10,000 FEET. REMOVED OXYGEN MASKS AND DIVERTED TO ALB FOR LANDING WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED L-1 WINDSHIELD AND AIRCRAFT RETURNED TO SERVICE.
